# SDR 97UAL900537

- Difficulty date: July 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgci
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

PASSING FL320 LGCIU 1 CIRCUIT BREAKER OPENED WITH ASSOCIATED ECAM MESSAGE.  TURNED OFF GPWS IN ACCORDANCE WITH PROCEDURE.  RESET LGCIU 1 C/B, IT POPPED IMMEDIATELY.  DIVERTED TO IAD DUE TO LGCIU 1-2 FAILURE.  LANDING GEAR GRAVITY EXTENDED.  NO NOSE WHEEL STEERING.
